Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 376924, 6 pages
Research Article

Existence for Certain Systems of Nonlinear Fractional Differential Equations

1School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
2Department of Mathematics, Jining University, Qufu, Shandong 273155, China

Received 3 December 2013; Revised 22 February 2014; Accepted 17 March 2014; Published 6 April 2014

Academic Editor: Alberto Cabada

Copyright © 2014 Zhaowen Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaowen Zheng, Xiujuan Zhang, and Jing Shao, “Existence for Certain Systems of Nonlinear Fractional Differential Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 376924, 6 pages, 2014. doi:10.1155/2014/376924